# SDR ASAA2012091192866

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 23,665 hours, 7,034 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Yaw Damper
- Part number: 285A10107
- Part serial: 285A1010D04386
- Condition: Failed
- Location: Ee Bay
- Part time: 23,682 hours, 7,042 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER DISENGAGED TWICE ON APPROACH. (APPROX 1500 & 300AGL) ACFT GROUNDED. NR 1 SMYD SHOWS YD SERVO LOOP FAULT WITH MX MESSAGE 22-21006.  ACCOMPLISHED FIM 22-23-809.  TEST PASS & NO FAULTS UNDER EXISTING FAULTS. ON NEXT FLIGHT, ON TAKE-OFF, Y/D KICKED-OFF.  QRH FOLLOWED. Y/D REMAINED ON REMAINDER OF FLIGHT.  REACCOMPLISHED SWEEP TEST WITH NO FAULTS NOTED.  REF FIM 22-23, TASK 809,  PRECAUTIONARY REPLACED NR 1 SMYD REF MM 27-32-42. OPS NORMAL.
